# SDR USAA2013030400042

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,199 hours, 40,464 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 189929
- Condition: Out Of Tolerance
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MCO, CREW REPORTED THE AIRCRAFT THINKS IT'S ON THE GROUND - VNAV-LNAV-TCAS-A/T-ACARS WILL NOT WORK IN ANY FLIGHT MODES.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT MCO WITHOUT INCIDENT.  MAINTENANCE CONFIRMED FAULT AND FOUND GROUND SENSING PROXIMITY SWITCH S105 OUT OF TOLERANCE.  REPLACED SWITCH AND ADJUSTED PER AMM 32-09-01-825-002.  OPS CHECKS NORMAL.  NO FAULTS NOTED AT THIS TIME.  PERFORMED SATISFACTORY TEST FLIGHT.
